# SDR 95ZZZX2003

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2721052035
- Condition: Damaged
- Location: Fs 107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED MAINTENANCE INSPECTION, MECHANCIS FOUND REPAIR TO FUSELAGE FRAME, PN 27-21052-035, FS 107.  INSTALLED REPAIR DOUBLER IAW FAC SRM 53-90-10, REPAIR NR 7 AND LAR 95-MALA-063.
